# SDR A6WA200840633

- Difficulty date: December 3, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 16,824 hours, 15,328 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FOUND ON INTERCOSTAL CLIP AT FS 484 RBL 27.  CRACK LENGTH IS .400.  INTERCOSTAL CLIP AT FS 484 RBL 27 R&R.
